EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-45-4030 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2023-00206 corrected data.D10: 02-022-44-4009 - (b)(6) -truliant tib imp psc insert sz 4, 9mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00206.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, tibial loosening, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 51 months after a total replacement procedure, the patient underwent a revision procedure to address loosening, discomfort, joint laxity, osteolysis, pain, and swelling/edema.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.